# SDR VJ9800395

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE STA 996, 20 RT OF CL HAS EXFOLIATION CORROSION.  CLEANED CORROSION IAW SRM 51-10-3.  FOUND TO BE OUT OF LIMITS AND DUE TO EXCESSIVE CORROSION ON LENGTH OF FLOORBEAM CAP, PULLEYS BLOCKED SUPPORT STRUCTURE AND NUT PLATES REMOVED.  FLOORBEAM CAP FABRICATED NEW BC-9 SRM 53-11-3.  INSTALLED NEW BEAM CAP IAW SC-9 SRM  51-30-2 AND 51-30-5. REINSTALLED ATTACHING HARDWARE AND FLOOR SUPPORT.
